# SDR SWAA2023101697869

- Difficulty date: September 7, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE FLOOR STRUCTURE BS 540 BTW RBL 24.75 TO RBL 45.50 AT PASSENGER CABIN 2023-569463<[01] REPLACED PLATE FLOOR STRUCTURE BS 540 BTW LBL 24.75 TO LBL 45.50 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND #DWG: 143A5240 SHEET: 12 REV:-;[02] CORRECTED STEP 1 REPLACED PLATE FLOOR STRUCTURE BS 540 BTW LBL 24.75 TO LBL 45.50 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND #DWG: 143A5240 SHEET: 12 REV:-. SEE INDIVIDUAL SIGNOFF BELOW.[06] REPLACED PLATE FLOOR STRUCTURE BS 540 BTW RBL 24.75 TO RBL 45.50 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND #DWG: 143A5240 SHEET: 12 REV:-. MATERIAL USTED ALUMINIUM SHEET P/N: 2024-T3 0.011? P/O: 2015506369. SEE INDIVIDUAL SIGNOFF BELOW.
